≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Using Lycopodium Clavatum LM3

Hi

I have been taking Lyco. Cla. LM3 for two weeks now.

I have noticed overheating of the body. My digestive system much better for example, i don't pass gas immediately straight after eating food 10-15 mins later. I still seem to pass off gas after waking up from sleep. Is this normal?

I also started to notice abit of rash developing on both sides of the hand and around my ankles.

For those who take lycopodium, is this supposed to mainly improve the digestive system?

i have been told LM3 is a very potent dose... is this true?
[message edited by stellarstars on Fri, 18 Feb 2011 10:14:18 CST]
 
  stellarstars on 2011-02-18
This is just a forum. Assume posts are not from medical professionals.
In my opinion, you are proving lyco.

I would recommend to stop lyco immediately. Also I would welcome comments from other viewers on this site.
 
mani_jee 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.